# SDR QXEA2025110400338

- Difficulty date: October 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 22,317 hours, 15,085 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK UNDER RIGHT WING, OTBD OF ENGINE. REMOVED FROM SERVICE. TRANSFERED FUEL TO RT WING IAW AMM 28-20-00-910-801-A TO VERIFY FUEL LEAK.  LEAK FOUND AND CONFIRMED OTBD OF RT ENGINE. TRANSFERED FUEL FROM RT WING TO LT WING IAW AMM 28-20-00-910-801-A FOR TANK TIGERS. REF W/O TT02520 FOR WORK PERFORMED.  PERFORMED RII FUEL TANK OK TO CLOSE  RII DETAILS IAW AMM. TRANSFER FUEL TO RT TANK IAW AMM 28-20-00-910-801-A. NO LEAK NOTED. BALANCED FUEL IAW AMM 28-20-00-910-801-A. NFDN. RETURNED TO SERVICE.
